# SDR SWAA2021090297685

- Difficulty date: July 22, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 58,592 hours, 29,340 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PER CUSTOMER REQUEST ROB BATTERY PACK FROM POWER SUPPLY M1675 FOR A/C 7820 ; / [01] REMOVED EMERGENCY LIGHT BATTERY PACK FROM POWER SUPPLY M1675.PER B737 AMM 33-51-06.; [02] VERIFIED STEP 1; [03] INSTALLED BATT. PACK ON POWER SUPPLY M1675; PER REF. AMM 33-51-06-960-805 STEP D(4); [04] PERFORMED OPS CHECK; FOUND LIGHTS CONNECTED TO BATTERY PACK OPERATING NORMAL AS PER B737 AMM 33-51-06-960-805; [05] PERFORMED OPS CHECK; FOUND LIGHTS CONNECTED TO BATTERY PACK OPERATING NORMAL AS PER B737 AMM 33-51-06-960-805; [06] VERIFIED STEPS 3; 4 AND 5
